# SDR IPXA09556539

- Difficulty date: June 18, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 2 ENG NACELLE STRUT HAS CHAFING COMMON TO PANEL 443FR CUTOUT.  REMOVED DAMAGE, FOUND OUT OF LIMITS.  FABRICATED NEW DOUBLER, INSTALLED AND COMPLETED REPAIR PER SRM 51-10-02-0G, SRM 51-40-05 OHM 20-50-01.
